DCDS-Arevision.pdf (377.57 kB)
0/0

Backward doubly stochastic differential equations with polynomial growth coefficients

Download (377.57 kB)
journal contribution
posted on 16.05.2016 by Qi Zhang, Huaizhong Zhao
In this paper we study the solvability of backward doubly stochastic differential equations (BDSDEs for short) with polynomial growth coeffi-cients and their connections with SPDEs. The corresponding SPDE is in a very general form, which may depend on the derivative of the solution. We use Wiener-Sobolev compactness arguments to derive a strongly convergent subsequence of approximating SPDEs. For this, we prove some new estimates to the solution and its Malliavin derivative of the corresponding approximating BDSDEs. These estimates lead to the verifications of the conditions in the Wiener-Sobolev compactness theorem and the solvability of the BDSDEs and the SPDEs with polynomial growth coefficients.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Discrete and Continuous Dynamical Systems- Series A

Volume

35

Issue

11

Pages

5285 - 5315

Citation

ZHANG, Q. and ZHAO, H., 2015. Backward doubly stochastic differential equations with polynomial growth coefficients. Discrete and Continuous Dynamical Systems, Series A, 35 (11), pp.5285-5315.

Publisher

© American Institute of Mathematical Sciences

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2015

Notes

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems, Series A following peer review. The definitive publisher-authenticated version ZHANG, Q. and ZHAO, H., 2015. Backward doubly stochastic differential equations with polynomial growth coefficients. Discrete and Continuous Dynamical Systems, Series A, 35 (11), pp.5285-5315. is available online at: http://dx.doi.org/10.3934/dcds.2015.35.5285

ISSN

1078-0947

eISSN

1553-5231

Language

en

Exports